BibTeX record journals/amc/Baghani19

download as .bib file

@article{DBLP:journals/amc/Baghani19,
  author    = {Omid Baghani},
  title     = {A correction to "Rationalized Haar wavelet bases to approximate solution
               of nonlinear Fredholm integral equations with error analysis [Applied
               Mathematics and Computation 265 {(2015)} 304-312]"},
  journal   = {Appl. Math. Comput.},
  volume    = {352},
  pages     = {249--257},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.amc.2019.01.033},
  doi       = {10.1016/j.amc.2019.01.033},
  timestamp = {Fri, 21 Feb 2020 21:20:02 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/Baghani19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics